# SDR AALA972443

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 380 FLOORBEAM 12 INCHES RBL TO RIGHT FWD SERVICE DOOR FRAME HAS CORROSION.  INSTALLED REPAIR PER 53-10-6 ON FLOORBEAM.  (M)
